# SDR IPXA2175058

- Difficulty date: August 25, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 7,319 hours, 4,477 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN DECK CARGO FLOOR PANEL 231WG PUNCTURED.  REPAIRED FLOOR PANEL IAW EO A300-5320-42721-B PARA 6A.
